# SDR DALA2022052503632

- Difficulty date: May 12, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 ERA 502438-14 DENT WAS FOUND ON FUSELAGE SKIN PANEL OF SKIN INSTALLATION LOCATED NEAR STA 1661 BETWEEN S-21L AND S-22L. CORRECTIVE ACTION: REF ERA 502438-14 REV B.
